# SDR DALA2024080807910

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0488009) DURING INSPECTION, MULTIPLE AREAS OF CORROSION WERE FOUND ON S-24L (P/N: 141A3532-11) AND THE STRINGER REQUIRES REPAIR. REPAIR INSTALLED AT BS 330 AND S-24/25LH PER ER/A 619572-14.
